login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A224255 Number of permutations w in S_n whose Kazhdan-Lusztig polynomial evaluated at q=1 is less than or equal to 2; P_{id,w}(1) <= 2. 1
1, 2, 6, 24, 115, 590, 3050, 15576, 78318, 388208 (list; graph; refs; listen; history; text; internal format)
OFFSET
1,2
COMMENTS
This family of permutations is characterized by a finite set of patterns.
REFERENCES
S. Billey and T. Braden, Lower bounds for Kazhdan-Lusztig polynomials from patterns, Transform. Groups 8 (2003), no. 4, 321-332.
LINKS
CROSSREFS
Cf. A224316.
Sequence in context: A177522 A216717 A174072 * A326348 A128088 A069657
KEYWORD
nonn,more
AUTHOR
Sara Billey, Apr 03 2013
STATUS
approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified March 3 04:16 EST 2024. Contains 370499 sequences. (Running on oeis4.)